MathSciNet Relay Station
MathSciNet bibliographic data
MR590105 32G15 (30A46)
Chu, Tienchen The Weil-Petersson metric in the moduli space. Chinese J. Math. 4 (1976), no. 2, 29–51.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement